# SDR 08FDEA03942

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC27443
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP, INBD TRAILING EDGE IS CRACKED.  REMOVED TRAILING EDGE SECTION IAW SRM 51-35-02.  FABRICATED IAW SRM 57-20-00.  ALODINED & PRIMED IAW SRM 51-21-01.  INSTALLED IAW SRM 51-35-02.
